# SDR 2006UALA01313

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 21,233 hours, 7,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME NR 6 IS DAMAGED AT LOWER CTR BTWN E/E DOOR AND POWER PANEL.  REPLACED FRAME NR 6 PER SRM 53-11-12 FIG201.  THIS IS A INTERIM REPAIR & MAY BE UPGRADED TO A PERMANENT REPAIR WITH SUPPLEMENTAL INSPECTIONS FOLLOWING DAMAGE TOLERANCE ANALYSIS.  INSPECTED INTERIM REPAIR FWD OF THE EXTEMAL POWER DOOR FOUND, OK.  REVIEWED WITH AIRBUS AND FASTENER SUBSTITUTION IS SUFFICIENT.  REPLACED FASTENERS PER EVA -60439.
